Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Done CABG. Taking Ecosprin and Telma. Swollen and painful feet, stiff fingers. History of uric acid

hi!i am 65yrs. male. CABG taking tabs ecosprin 75 OD,metolarXR25 OD,telma40OD,rosuvas20HS.last week right feet swelling with verymuch pain,fingers become stiff. as past history of uric acid started zyloric100.after taking total 4tabs in3days went to doctor.advice tab augmentine1gmBD,febuget40BD voveran100SR OD pantocid40 OD,zolfresh10HS. blood uric acidtest done yesterday4.6.swolling slight better now. please advice
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

By the description of the symptoms and your past medical history, this may have been an attack of gout by uric acid; however also in the differential would be an infection of the leg such as a cellulits. It seems that you are taking medications to address both possibilities and things are getting better, so press on with your doctor's recommendations.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor